MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDFUSION 4000 PUMP; PUMP, INFUSION

ICU MEDICAL, INC. MEDFUSION 4000 PUMP; PUMP, INFUSION
Model Number 4000
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump had constant motor rate error.The event occurred during pre-test prior to patient use.There was no patient involvement,and harm.
 
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
The suspected device was returned for evaluation.Event log reviewed and customer reported motor rate error was confirmed with event logs history.There was no 12-month service history during the review.Investigation findings revealed that drivetrain components were worn.Stepper motor, worm gear, worm coupling and clutch were replaced.The probable cause of the reported issue was worn out components.The device passed all functional testing after repair and was returned to the customer.

Brand Name
MEDFUSION 4000 PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25008503
Report Number3012307300-2026-04254
Device Sequence Number15647752
Product Code FRN
UDI-Device Identifier10610586043567
UDI-Public(01)10610586043567(11)160126(21)
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4000
Device Catalogue Number4000-0105-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown